# SDR REXA2021100500781

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin Panel
- Part number: SH690332257
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA GOUGE ON R/H WING PNL 622BL IN:TM EMP#:884 BLENDED 2EA GOUGES ON R/H WING L/E PNL 622BL IAW CRJ 900 SRM 51-12-00, REPAIRED IAW ENDEAVOR AIR EA# CRJ 957-12194
